# SDR AALA2024100400971

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 66,578 hours, 39,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT-HAND PASSENGER/CREW DOOR EMERGENCY CYLINDER ACCUMULATOR NEEDS SERVICED AS REQUIRED PER JC 26L00005005. SERVICED FORWARD LEFT-HAND PASSENGER/CREW DOOR EMERGENCY CYLINDER ACCUMULATOR PER AMM 52-10-00-010-001.
